# SDR USAA2012061200007

- Difficulty date: May 31, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Part number: D53470436204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON OUTBOARD LOWER COUPLING AT FR66, S23L, Y1450.  REPLACED OUTBOARD LOWER COUPLING AT FR66, S23L, Y1450 IAW A320 SRM 51-42-11 AND DRAWING D53474250.
